# SDR ASOA2015102214020

- Difficulty date: October 22, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUG NR 14 GOUGED, PAX DOOR SIDE.  UPON FURTHER INVESTIGATION FOUND THAT LUG 14 AND 25 HAD GOUGES.  REPAIRED PAX DOOR HINGE, DOOR SIDE IAW EC/TC REO 670-52-11-511-01 AND REO 670-52-11-511, LATEST REVISION.
